Illinois Journal of Mathematics

Speed of energy propagation for parabolic equations

L. Bobisud

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 11, Issue 1 (1967), 111-113.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054788

Digital Object Identifier
doi:10.1215/ijm/1256054788

Mathematical Reviews number (MathSciNet)
MR0208161

Zentralblatt MATH identifier
0144.14301

Subjects
Primary: 35.62

Citation

Bobisud, L. Speed of energy propagation for parabolic equations. Illinois J. Math. 11 (1967), no. 1, 111--113. doi:10.1215/ijm/1256054788. https://projecteuclid.org/euclid.ijm/1256054788


Export citation